Multiplicative Kalman Filtering

Abstract : We study a non-linear hidden Markov model, where the process of interest is the absolute value of a discretely observed Ornstein-Uhlenbeck diffusion, which is observed after a multiplicative perturbation. We obtain explicit formulae for the recursive relations which link the relevant conditional distributions. As a consequence the predicted, filtered, and smoothed distributions for the hidden process can easily be computed. We illustrate the behaviour of these distributions on simulations.
Type de document :
Article dans une revue
test, Springer, 2011, 20 (2), pp.389-411. <10.1007/s11749-010-0208-0>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00191042
Contributeur : Fabienne Comte <>
Soumis le : vendredi 23 novembre 2007 - 15:43:09
Dernière modification le : mercredi 12 octobre 2016 - 01:10:18
Document(s) archivé(s) le : jeudi 27 septembre 2012 - 10:15:27

Fichier

CGenonKessler.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Fabienne Comte, Valentine Genon-Catalot, Mathieu Kessler. Multiplicative Kalman Filtering. test, Springer, 2011, 20 (2), pp.389-411. <10.1007/s11749-010-0208-0>. <hal-00191042>

Partager

Métriques

Consultations de
la notice

242

Téléchargements du document

160